| Model Number |
22690-001 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's report was observed during testing, however, the device was put through extensive testing without duplicating the report.The analog board was replaced as a precaution.G1: contact information was updated.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that the device is over triggering with a "check circuit " alarm message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Technical support recommended that the analog board be replaced to resolve the reported malfunction.The analog board that was removed from the device was returned to the failure analysis lab for evaluation.During evaluation, the reported malfunction was unable to be duplicated.